# SDR IPXA09M56175

- Difficulty date: May 22, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 37,941 hours, 7,347 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING L/E COMPT AT STA XFS 791 BEADED DOUBLER CRACK.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, DOUBER, AND FILLER IAW MD-11 SRM 57-10-00 FIG 27.
